# SDR DALA2020012000396

- Difficulty date: January 20, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 71,868 hours, 53,192 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON T/O FROM ATL, NOTICED AN ODOR OF BURNING OIL CLIMBING OUT OF 1000' AND IT DISSIPATED BY 3000' TO WHERE THE F/O AND I DID NOT SMELL THE ODOR ANY MORE. ON TAXI IN WITH APU ON, ODOR RETURNED AND FOUND OIL BEING INGESTED BY APU, ON WALK AROUND. INSPECTED A/C, FOUND APU INLET WET W/ DE-ICE FLUID MAINLY. SMALL RESIDUAL HYD FLUID FOUND ON OUTSIDE APU INLET. SUSPECT FROM AFT TAIL COMP. FROM PREVIOUS MAINT. FOUND NO LEAKS IN TAIL COMP. OR APU. PERFORMED ALT DUCT BURN OUT PER W/C 4950-2215 AND W/C 2120 -2367. NO DEFECTS OR ODORS EVER FOUND. A/C OK FOR SVC. (LP6896704)
